Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

TSH levels tested. What does result say? Experience increase in heart rate

Hello, I was tested for TSH levels and the result is 3.15mIU/L The anti bodies test was also done which has the following result: Anti TG Ab 59.8 IU/mL Anti TPO Ab 0.5 IU/mL Can you please let me know what do the results say? (Interpretation)? I do experience increase in heart rate sometimes. I am currently not on any medication . Thanks
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Your TSH is perfectly normal.

Anti TG and anti TPO positive tests means that you could have autoimmune thyroidistis , though in eastern countries these antibodies are positive in many people with normal thyroid , so nothing to worry about

Keep on checking your TSH 2 monthly than 3 monthly , increase in heart rate is not because of antibodies or thyroid , could be due to stress of having thyroid problem , so nothing to worry about

you can take beta blocker if anxiety is high

Take care
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor